# SDR PCAA0208089

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 27,774 hours, 31,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - FLIGHT 3963  CREW REPORTED MAIN PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  MAINTENANCE PERFORMED AN INTERIM REPAIR TO DOOR HANDLE STOP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
